# SDR UPS98827864

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONG 34L AT FS 1745 IS CORRODED OUT OF LIMITS.  REMOVED, FABRICATED AND REPLACED LONG 34L FROM FS 1720 TO 1766 IAW SRM 53-5-1 FIG 7, 51-1-20D AND 51-1-21.
